# SDR SWIA971903

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Aircraft time: 30,427 hours, 36,812 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Damaged
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR WOULD NOT COME UP, ALL GREEN LIGHTS STAYED ON.  NOSE AND RIGHT MAIN RED ''A'' CAME ON WITH  HANDLE IN UP POSITION.  IN DOWN POSITION ALL REDS OUT AND ALL GREENS ON, NORMAL DOWN INDICATION.  FOUND DAMAGED WOW HARNESS ON LEFT MLG.  REMOVED AND REPLACED HARNESS IAW EMB 120 MM 32-01-01.  OPS CHECK GOOD AT THIS TIME.  P/N ON:  20505-0010.
